# SDR SWIA202157044

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FS 280.00 BULKHEAD HAS CORROSION AT LOWER INB CORNER ( AT FLIGHT COMPARTMENT OPENING, MARKED )   (C-CHECK) RO 3/25/2021    FOUND LH LOWER POST END TO BE OUT OF LIMITS DURING CORROSION REMOVAL REF. CRJ-700 SRM, 51-21-06-001-001-A01. REPAIRED POST LOWER REF. CRJ-700 SRM, 53-11-10-201-006-A01 REPAIR OPTION A. INSTALLED -3 AND -5 DOUBLER REF. CRJ-700 SRM, 53-11-10-201-006-A01 STEPS 14-16 AND CRJ-700 SRM, 51-42-10-001-001-A01. COMPLIED WITH SKYCARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
